# SDR SWIA202265693

- Difficulty date: March 17, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL COMMON TO STR24R BETWEEN FS913 AND FS927.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED INTERCOSTAL AT STGR 24R BETWEEN FS913 AND FS927. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG # SH690-37060 REV. AC / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
